MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE EPILONG NRFIT®; EPILONG NRFIT®_EPIDURAL ANAESTHESIA KIT

PAJUNK GMBH MEDIZINTECHNOLOGIE EPILONG NRFIT®; EPILONG NRFIT®_EPIDURAL ANAESTHESIA KIT
Model Number 0331166-51
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in united kingdom.The first reporter with contact details of the healthcare institution was not transmitted.The contact details have been requested on 09/13/2024.The product analysis has been in progress since the initial notice dated 09/13/2024 and will be published with the test results in the follow-up report.
 
Event or Problem Description
Irn# (b)(6).During an epidural insertion for labour analgesia the hub of the needle sheared off with no undue force having been applied resulting in the metal needle being left in the patient's back.Fortunately i was able to get hold of the end of it, just, and remove it from the patient.
 
Additional Manufacturer Narrative
Event took place in (b)(6).Based on clinical assessment and risk assessment this case is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description
Irn#: (b)(4).Incident occurred in uk: during an epidural insertion for labour analgesia the hub of the needle sheared off with no undue force having been applied resulting in the metal needle being left in the patient's back.Fortunately, i was able to get hold of the end of it, just, and remove it from the patient.

Brand Name
EPILONG NRFIT®
Common Device Name
EPILONG NRFIT®_EPIDURAL ANAESTHESIA KIT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
tuttlinger str. 7
geisingen, 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM   78187
MDR Report Key20234323
Report Number9611612-2024-00020
Device Sequence Number8162925
Product Code CAZ
UDI-Device Identifier04048223053218
UDI-Public04048223053218
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0331166-51
Device Catalogue Number0331166-51
Device Lot Number1460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age28 YR
Patient SexUnknown
Patient Weight126 KG